Open Access
2012 An Approximation of Ultra-Parabolic Equations
Allaberen Ashyralyev, Serhat Yılmaz
Abstr. Appl. Anal. 2012(SI18): 1-14 (2012). DOI: 10.1155/2012/840621


The first and second order of accuracy difference schemes for the approximate solution of the initial boundary value problem for ultra-parabolic equations are presented. Stability of these difference schemes is established. Theoretical results are supported by the result of numerical examples.


Download Citation

Allaberen Ashyralyev. Serhat Yılmaz. "An Approximation of Ultra-Parabolic Equations." Abstr. Appl. Anal. 2012 (SI18) 1 - 14, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1246.65147
MathSciNet: MR2926912
Digital Object Identifier: 10.1155/2012/840621

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI18 • 2012
Back to Top